Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Stochastic resonance in a bistable geodynamo model
Authors: Lorito, S.; Schmitt, D.; Consolini, G.; Michelis, P. De
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Astronomische Nachrichten
Volume: 326
Start Page: 227
End Page: 230
Document Type: Article
ID: 268422.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.